Alert archive / Georgia / Freeze Warnings in 2013
Freeze Warning 11, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Mar 25, 2013, 3:52 AM EDT for 96 counties in Georgia. It took effect at Mar 26, 2013, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2013, 3:52 AM EDT (07:52 UTC)
- In effect from
- Mar 26, 2013, 2:00 AM EDT
- Expired
- Mar 26, 2013, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 83 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 975 m above ground
- 0-6 km bulk shear
- 103 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
075 WWUS72 KFFC 250752 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 AM EDT MON MAR 25 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251600- /O.UPG.KFFC.FZ.A.0002.130326T0600Z-130326T1400Z/ /O.NEW.KFFC.FZ.W.0011.130326T0600Z-130326T1400Z/ /O.EXT.KFFC.WI.Y.0007.130325T0800Z-130325T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 352 AM EDT MON MAR 25 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY. * LOCATIONS...THE WIND ADVISORY AND FREEZE WATCH ARE IN EFFECT FOR ALL OF NORTH AND CENTRAL GEORGIA. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TEMPERATURES...OVERNIGHT AND EARLY TUESDAY MORNING TEMPERATURES IN THE MIDDLE TO UPPER 20S IN THE HIGHER ELEVATIONS. ELSEWHERE...MINIMUM TEMPERATURES IN THE LOWER 30S. * TIMING...THE WIND ADVISORY IS IN EFFECT FROM 4 AM UNTIL 6 PM MONDAY. THE FREEZE WATCH IS IN EFFECT FROM 2 AM THROUGH 10 AM TUESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. STRONG WINDS CAN MAKE DRIVING DIFFICULT. ROUGH CHOP COULD OCCUR ON AREA LAKES...BOATERS SHOULD ALSO USE EXTRA CAUTION. THESE WINDS COULD KNOCK MEDIUM TO LARGE LIMBS FROM TREES AND EVEN BLOW DOWN WEAK OR DROUGHT STRESSED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
813 WWUS72 KFFC 251518 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1118 AM EDT MON MAR 25 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-252200- /O.CON.KFFC.FZ.W.0011.130326T0600Z-130326T1400Z/ /O.CON.KFFC.WI.Y.0007.000000T0000Z-130325T2200Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1118 AM EDT MON MAR 25 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... * LOCATIONS...THE WIND ADVISORY AND FREEZE WARNING ARE IN EFFECT FOR ALL OF NORTH AND CENTRAL GEORGIA. * WINDS...WEST TO NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. * TEMPERATURES...LOWS IN THE MID TO UPPER 20S IN THE NORTHEAST MOUNTAINS AND UPPER 20S TO LOWER 30S ELSEWHERE. * TIMING...THE WIND ADVISORY IS IN EFFECT UNTIL 600 PM MONDAY. THE FREEZE WATCH IS IN EFFECT FROM 2 AM THROUGH 10 AM TUESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. STRONG WINDS CAN MAKE DRIVING DIFFICULT. ROUGH CHOP WILL OCCUR ON AREA LAKES...BOATERS SHOULD ALSO USE EXTRA CAUTION. THESE WINDS COULD KNOCK MEDIUM TO LARGE LIMBS FROM TREES AND EVEN BLOW DOWN WEAK OR DROUGHT STRESSED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
765 WWUS72 KFFC 252151 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 551 PM EDT MON MAR 25 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260600- /O.EXP.KFFC.WI.Y.0007.000000T0000Z-130325T2200Z/ /O.CON.KFFC.FZ.W.0011.130326T0600Z-130326T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 551 PM EDT MON MAR 25 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... * LOCATIONS...THE FREEZE WARNING REMAINS IN EFFECT FOR ALL OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...LOWS IN THE MID TO UPPER 20S IN THE NORTHEAST MOUNTAINS AND UPPER 20S TO LOWER 30S ELSEWHERE. * TIMING...FROM 2 AM THROUGH 10 AM TUESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALTHOUGH THE WIND ADVISORY EXPIRES AT 6 PM...STRONG AND GUSTY WINDS WILL CONTINUE INTO THE EVENING. WINDS WILL FALL BELOW WIND ADVISORY LEVELS...BUT WILL ONLY DROP TO AROUND 10 TO 20 MPH WITH GUSTS UP TO 30 MPH THROUGH THE EVENING BEFORE DIMINISHING TO 5 TO 15 MPH AFTER MIDNIGHT. THESE WINDS COULD STILL BREAK SMALL TO MEDIUM LIMBS FROM TREES...BLOW AROUND SMALL...UNSECURED OBJECTS AND MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. && $$
272 WWUS72 KFFC 260212 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1012 PM EDT MON MAR 25 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261015- /O.CON.KFFC.FZ.W.0011.130326T0600Z-130326T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1012 PM EDT MON MAR 25 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT TUESDAY... * LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE MID TO UPPER 20S IN THE MOUNTAINS WITH UPPER 20S TO LOWER 30S ELSEWHERE. * TIMING...FROM 2 AM THROUGH 10 AM TUESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
459 WWUS72 KFFC 260819 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 419 AM EDT TUE MAR 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261630- /O.NEW.KFFC.FZ.W.0012.130327T0600Z-130327T1400Z/ /O.CON.KFFC.FZ.W.0011.000000T0000Z-130326T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 419 AM EDT TUE MAR 26 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY. * LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE MID TO UPPER 20S IN THE MOUNTAINS WITH UPPER 20S TO LOWER 30S ELSEWHERE. * TIMING...THROUGH 10 AM THIS MORNING AND FROM 2 AM TO 10 AM WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
825 WWUS72 KFFC 261402 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1002 AM EDT TUE MAR 26 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262215- /O.EXP.KFFC.FZ.W.0011.000000T0000Z-130326T1400Z/ /O.CON.KFFC.FZ.W.0012.130327T0600Z-130327T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO...COLUMBUS... WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA 1002 AM EDT TUE MAR 26 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY... ...FREEZE WARNING HAS EXPIRED FOR THIS MORNING... * LOCATIONS...ALL OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE UPPER 30S. * TIMING...2 AM TO 10 AM WEDNESDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Mar 25, 1:48 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Mar 25, 1:48 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 148 AM EDT MON MAR 25 2013 .PREV DISCUSSION... /ISSUED 906 PM EDT SUN MAR 24 2013/ EVENING UPDATE... HAVE REMOVED ALL MENTION OF THUNDER FOR THIS EVENING AS PATCHES OF LIGHT RAIN PUSH OFF TO THE EAST AHEAD OF A COLD FRONT THAT HAS JUST RECENTLY PUSHED ACROSS THE ATLANTA METRO AREA... BRINGING GUSTY WEST WINDS. WINDS WILL GUST ALL NIGHT... AND BECOMING EVEN STRONGER ON MONDAY. OTHERWISE... CONTINUED TO HOLD ONTO A SLIGHT CHANCE OF LIGHT RAIN OR SNOW ACROSS FAR NORTH GA TONIGHT AS A SERIES OF DISTURBANCE AND MID LEVEL MOISTURE TRAVERSE THAT AREA OVERNIGHT. NO WINTRY PRECIP ACCUMULATIONS ARE EXPECTED AS TEMPS STRUGGLE TO GET NEAR FREEZING WITH STRONG WINDS AND CLOUDY CONDITIONS PERSISTING OVERNIGHT. /39 SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... /ISSUED AT 350 PM EDT SUN MAR 24 2013/ STRONG UPPER LEVEL LOW ROTATING INTO THE OHIO VALLEY THIS EVENING. MAIN AREA OF RAIN/THUNDERSTORMS MOVED THROUGH THIS MORNING. MODELS INDICATE SOME REDEVELOPMENT ALONG THE SURFACE FRONT LATE AFTERNOON INTO THE EVENING. ONLY LIGHT SHOWERS ON RADAR AT THIS TIME SO NOT SURE HOW MUCH COVERAGE OR HOW STRONG THE STORMS MAY GET. HAVE LEFT ONLY A CHANCE IN FOR THE LATE AFTERNOON AND DIMINISHING AFTER 00Z. NORTH GEORGIA ON SOUTHERN END OF MOISTURE ASSOCIATED WITH OHIO VALLEY UPPER LOW. THE TROUGH DEEPENS A BIT BEFORE MOVING OFF SHORE BY TUESDAY MORNING. LOW THICKNESS VALUES EXPECTED AND THERE COULD BE SOME LIGHT RAIN/SNOW ACROSS THE NORTH MAINLY AFTER 06Z TONIGHT AND CONTINUING INTO MONDAY NIGHT. AMOUNT OF MOISTURE QUESTIONABLE AND NOT LOOKING FOR SIGNIFICANT QPF. MAYBE A LIGHT DUSTING OF SNOW AT HIGHER ELEVATIONS MONDAY NIGHT. GRADIENT TIGHTENS OVERNIGHT AND INTO MONDAY AS UPPER TROUGH DEVELOPS ACROSS THE OHIO VALLEY. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE CWA TOMORROW. MONDAY NIGHT WILL BE COLD ACROSS THE CWA AND HAVE ISSUED A FREEZE WATCH FOR THE AREA. THE EXTREME EAST CENTRAL CORNER MAY NOT QUITE MAKE FREEZING BUT IT SHOULD BE CLOSE. 41 LONG TERM /TUESDAY THROUGH SUNDAY/... /ISSUED AT 350 PM EDT SUN MAR 24 2013/ NO MAJOR CHANGES CHANGES TO THE LONG TERM. STILL SMALL CHANCES FOR SNOW OR MIXED RAIN/SNOW OVER FAR N GA EARLY TUESDAY. SMALL ACCUMULATIONS IN THE HIGHER ELEVATIONS POSSIBLE. BDL PREVIOUS DISCUSSION... THE LONG TERM STARTS OFF WITH THE MAIN LOW PRESSURE CENTER MOVING NE ALONG THE MID ATLANTIC AND NEW ENGLAND COAST. GOOD MOISTURE AROUND THE BACK SIDE OF THIS LOW CENTER CONTINUES TO ROTATE SOUTHWARD BUT IT STAYS NORTH OF THE FORECAST AREA THROUGH TUESDAY MORNING. EXTREME NORTH GA GETS INTO THE DEEPER WRAP AROUND MOISTURE BRIEFLY BEFORE IT SWINGS EAST AND OFF THE CAROLINA COAST TUE NIGHT. A HIGH PRESSURE RIDGE SLIDES IN OVER THE AREA WEDNESDAY AND IS SHORT LIVED AS IT WEAKENS RAPIDLY ALLOWING MOISTURE TO MOVE BACK IN FROM THE NW THURSDAY. THE MOISTURE IS VERY LIMITED SO ONLY EXPECTING INCREASED CLOUD COVER WITH MAYBE A FEW SHOWERS ACROSS N GA THU-FRI. INCLUDED A SLIGHT CHANCE OF POPS FRI ACROSS NORTH GA WITH SLIGHT CHANCE ACROSS THE REST OF THE AREA SAT AND SUN. THERE IS VERY LITTLE INSTABILITY DAYS 3-7 SO THERE IS NO THUNDERSTORMS IN THE FORECAST. 01 FIRE WEATHER... /ISSUED AT 350 PM EDT SUN MAR 24 2013/ A MUCH WINDIER AIRMASS WILL MOVE OVER THE AREA FOR MONDAY AND TUESDAY. A SEVERAL HOUR PERIOD OF RELATIVE HUMIDITIES OF 25 PERCENT OR LESS CAN BE EXPECTED OVER PORTIONS OF CENTRAL AND EAST GEORGIA MONDAY AFTERNOON AND A SMALL AREA OVER THE SW CWA TUESDAY AFTERNOON. WITH ALL 10 HOUR FUELS CURRENTLY ABOVE 8 PERCENT...NO STATEMENTS FOR HIGH FIRE DANGER WILL BE ISSUED AT THIS TIME. && .AVIATION... 06Z UPDATE... HIGH PRESSURE WILL CONTINUE TO BUILD IN FROM THE WEST. COLD AIR STRATO CU WILL CONTINUE ACROSS THE REGION OVERNIGHT. A FEW BREAKS IN THE BKN CIGS ARE POSSIBLE...ESPECIALLY TOWARDS DAWN. HOWEVER...MODEL SOUNDINGS DO SHOW BKN DIURNAL CU FILLING BACK IN DURING THE LATE MORNING/EARLY AFTERNOON. FREQUENT GUSTS TO AROUND 30 KT WILL BE POSSIBLE DURING PRIME MIXING. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON CIGS. HIGH CONFIDENCE ALL OTHER ELEMENTS. NLISTEMAA && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 30 51 29 / 5 10 0 0 ATLANTA 49 30 47 29 / 10 10 5 0 BLAIRSVILLE 42 30 39 25 / 20 20 30 5 CARTERSVILLE 48 33 47 29 / 10 10 20 0 COLUMBUS 55 32 54 35 / 0 0 0 0 GAINESVILLE 49 32 45 29 / 10 10 5 0 MACON 55 32 54 30 / 0 0 0 0 ROME 47 32 46 29 / 20 10 20 0 PEACHTREE CITY 50 28 49 29 / 5 5 0 0 VIDALIA 59 37 56 36 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW... BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY... DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. &&
Hazardous weather outlook, Mar 24, 8:30 PM EDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 830 PM EDT SUN MAR 24 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 830 PM EDT SUN MAR 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... .HAZARDS... SLIGHT CHANCE OF A LIGHT WINTRY MIX IN THE FAR NORTH LATE TONIGHT AND EARLY MONDAY MORNING. .DISCUSSION... A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE STATE THIS EVENING. WITH COLD AIR MOVING IN BEHIND THE FRONT AND SOME LEFTOVER MOISTURE ACROSS THE FAR NORTH ASSOCIATED WITH A LARGE LOW PRESSURE SYSTEM MOVING ACROSS THE OHIO VALLEY...THERE IS A SLIGHT CHANCE A LIGHT WINTRY MIX OF RAIN AND SNOW OVER THE FAR NORTHERN COUNTIES OF GEORGIA AFTER MIDNIGHT. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... WINDY CONDITIONS CAN BE EXPECTED MONDAY AND POSSIBLY AGAIN ON TUESDAY. A COLDER AIR MASS WILL SETTLE OVER THE REGION MONDAY INTO TUESDAY WITH A WINTRY MIX OF LIGHT RAIN AND SNOW POSSIBLE IN FAR NORTH GEORGIA MONDAY NIGHT INTO TUESDAY MORNING...MAINLY IN THE HIGHER ELEVATIONS. NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER SPOTTERS ARE ENCOURAGED TO CALL IN ANY REPORTS OF WINTRY PRECIPITATION IN THE FAR NORTH TONIGHT.
Nearby
Freeze Warnings in Georgia, 2013Every freeze warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.